What is the treatment for zyrtec (cetirizine) overdose?

Observation. The major consequence is sedation so observation in a safe place - in bed at home or in the er - is almost always adequate. Irregular heart beat is extremely rare. If massive overdose is suspected - say a small child swallows 10 or more 10 mg tablets - vomiting may be induced with syrup of ipecac.

Related Questions

What is the treatment for cetirizine overdose?

Observation. The major consequence is sedation so observation in a safe place - in bed at home or in the er - is almost always adequate. Irregular heart beat is extremely rare. If massive overdose is suspected - say a small child swallows 10 or more 10 mg tablets - vomiting may be induced with syrup of ipecac. Read more...

What is the definition or description of: Zyrtec (cetirizine) overdose?

Zyrtec overdose. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Drowsiness is the primary O/D sx . Other possible sxs include dizziness, nausea, & dry mouth. Cardiac arrhythmias/ palpitations, would be more likely to occur withZyrtec-D. REF: http://www.livestrong.com/article/95094-overdose-signs-zyrtec/ Read more...

What is the definition or description of: cetirizine overdose?

See below. Cetirizine is an antihistamine usually prescribed for seasonal allergies. Excessive ingestion of Cetirizine can cause severe drowsiness, irritability, restlessness, dizziness, nausea, and/or dry mouth. Extreme overdoses can causes similar symptoms to Diphenhydramine overdose and need prompt medical attention. Read more...

I have been taking topomax and and zyrtec (cetirizine) as a prophylactic treatment for frequent headaches. Headaches are better can I stop taking the medicine?

Shouldn't. No, you shouldn't. The reason they are better is because you are taking your medication. Also remember watching your diet and triggers is very important to treat migraines. Read more...